# SDR SWAA2022111058823

- Difficulty date: October 11, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 55,461 hours, 32,924 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Beam
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRUCTURE KEEL BEAM LOCATED BS727 AND STR27L AT AFT CARGO COMPARTMENT 2022-562071 / [01] EDDY CURRENT EQUIPMENT USED P/N: NORTEC 600D; S/N: 210138203; DUE DATE: 11-APR-23;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138003; DUE DATE: 22-FEB-23.;[03] TOOL USED: FLAPSPEED; PN: FPK-PRO-104; SN: PRO-3448; DUE DATE: 27-JUN-23.;[04] EQUIPMENT P/N PHASEC 3D; S/N 800YBRK; DUE DATE: 22-APR-23 WAS USED.;[05] TOOLS USED: POWER PACK P/N: FMK0003223; S/N: PE0412/63335; DUE DATE: 26-JAN-23; MULTIMETER P/N: FLUKE-37; S/N: 5115017; DUE DATE: 08-MAR-23; THERMOMETER P/N: FLUKE 566; S/N: AE-405679; DUE DATE: 03-MAR-23.;[06] PERFORMED REPAIR ON STRUCTURE KEEL BEAM LOCATED BS727 AND BS727A AT STR27L AT AFT CARGO COMPARTMENT IAW. EA # 22-153-03134. SEE INDIVIDUAL SING-OFFS BELOW;[07] PERFORMED REPAIR ON STRUCTURE KEEL BEAM LOCATED BS727 AND BS727A AT STR27L AT AFT CARGO COMPARTMENT IAW. EA # 22-153-03134. RII ACCOMPLISHED  SEE INDIVIDUAL SING-OFFS BELOW
